# SDR A6WA200440177

- Difficulty date: November 7, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Engine: Ge CF343B1
- System (JASC): 3210 · Main Landing Gear
- Part: Bushing
- Part number: 601R572100323
- Condition: Migrated
- Location: Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR AFT TRUNNION BUSHING MIGRATED 0.005 INCH.  REMOVED LT AFT MLG TRUNNION BUSHING IAW AMM 20-26-00-910-803.  INSTALLED A NEW OVERSIZE (2ND) BUSHING PN 601R5721003-23.  IAW REO 601R57-21-003B.  REAMED INSIDE DIA TO 2.4384 IAW DWG 601R85007RWC.
